# SDR UALA2011091605007

- Difficulty date: September 16, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 56,770 hours, 21,118 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516313
- Part serial: 2178
- Condition: Faulty
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXT LOADS FWD L' FAULT WHEN PERFORMING EMERGENCY LIGHTS TEST.  ORDERED SLIDE TO TROUBLESHOOT THE FAULTY SLIDE.  NOT ABLE TO TROUBLESHOOT DUE TO WORK ON RT FWD DOOR.  SLIDE IS IN LSR DROP.  T/S EMG LIGHT TEST.  DUAL SLIDE LIGHT FAILURES DOOR 1R AND 1L.
